Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 92, Number 2
HTML articles powered by AMS MathViewer

On nilpotent and solvable Malcev algebras
Ernest L. Stitzinger PDF
Proc. Amer. Math. Soc. 92 (1984), 157-163
$G$-projective groups
C. Vinsonhaler and W. Wickless PDF
Proc. Amer. Math. Soc. 92 (1984), 164-166
Cremona transformations that are affine automorphisms
Hisao Yoshihara PDF
Proc. Amer. Math. Soc. 92 (1984), 167-168
Krull and global dimensions of fully bounded Noetherian rings
Kenneth A. Brown and R. B. Warfield PDF
Proc. Amer. Math. Soc. 92 (1984), 169-174
Krull versus global dimension in Noetherian P.I. rings
K. R. Goodearl and L. W. Small PDF
Proc. Amer. Math. Soc. 92 (1984), 175-178
Flat covers and flat cotorsion modules
Edgar Enochs PDF
Proc. Amer. Math. Soc. 92 (1984), 179-184
Smooth solutions of initial-value problems in regions with corners
E. C. Svendsen PDF
Proc. Amer. Math. Soc. 92 (1984), 185-189
Remarks on the parametrized symbol calculus
Michio Kinoshita PDF
Proc. Amer. Math. Soc. 92 (1984), 190-192
Linear maps between certain nonseparable $C^{\ast }$-algebras
Tadasi Huruya PDF
Proc. Amer. Math. Soc. 92 (1984), 193-197
Invariants related to the Bergman kernel of a bounded domain in $\textbf {C}^{n}$
Tadayoshi Kanemaru PDF
Proc. Amer. Math. Soc. 92 (1984), 198-200
On the injectivity of the attenuated Radon transform
Alexander Hertle PDF
Proc. Amer. Math. Soc. 92 (1984), 201-205
A note on state splitting
Joel Friedman PDF
Proc. Amer. Math. Soc. 92 (1984), 206-208
A wave equation with a possibly jumping nonlinearity
J. R. Ward PDF
Proc. Amer. Math. Soc. 92 (1984), 209-214
A characterization of the Weyl spectrum
Andrzej Pokrzywa PDF
Proc. Amer. Math. Soc. 92 (1984), 215-218
Asymptotics of differential systems with deviating arguments
William F. Trench PDF
Proc. Amer. Math. Soc. 92 (1984), 219-224
Completely bounded homomorphisms of operator algebras
Vern I. Paulsen PDF
Proc. Amer. Math. Soc. 92 (1984), 225-228
A noncompletely continuous operator on $L_{1}(G)$ whose random Fourier transform is in $c_{0}(\hat G)$
N. Ghoussoub and M. Talagrand PDF
Proc. Amer. Math. Soc. 92 (1984), 229-232
Counterexamples to several problems on the factorization of bounded linear operators
N. Ghoussoub and W. B. Johnson PDF
Proc. Amer. Math. Soc. 92 (1984), 233-238
On the second dual of the Lorentz space
Pratibha G. Ghatage and Brian M. Scott PDF
Proc. Amer. Math. Soc. 92 (1984), 239-244
On summability of Fourier series at a point
G. D. Dikshit PDF
Proc. Amer. Math. Soc. 92 (1984), 245-250
Factorization of probability measures and absolutely measurable sets
David Blackwell and Ashok Maitra PDF
Proc. Amer. Math. Soc. 92 (1984), 251-254
Dieudonné-Schwartz theorem in inductive limits of metrizable spaces
Jing Hui Qiu PDF
Proc. Amer. Math. Soc. 92 (1984), 255-257
$L_{p}$ smoothness and approximate continuity
Michael J. Evans and Paul D. Humke PDF
Proc. Amer. Math. Soc. 92 (1984), 258-262
A weighted polynomial inequality
D. S. Lubinsky PDF
Proc. Amer. Math. Soc. 92 (1984), 263-267
Singular functions and division in $H^{\infty }+C$
Pamela B. Gorkin PDF
Proc. Amer. Math. Soc. 92 (1984), 268-270
A note on hyponormal weighted shifts
Peng Fan PDF
Proc. Amer. Math. Soc. 92 (1984), 271-272
$m$-accretive operators with $m$-dispersive resolvents
Ralph deLaubenfels PDF
Proc. Amer. Math. Soc. 92 (1984), 273-276
A chaotic function whose nonwandering set is the Cantor ternary set
Bau Sen Du PDF
Proc. Amer. Math. Soc. 92 (1984), 277-278
Multiple points of a random field
Narn Rueih Shieh PDF
Proc. Amer. Math. Soc. 92 (1984), 279-282
A strong law of large numbers for martingales
Shey Shiung Sheu and Yu Shan Yao PDF
Proc. Amer. Math. Soc. 92 (1984), 283-287
Adding a $2$-handle to a $3$-manifold: an application to property $R$
William Jaco PDF
Proc. Amer. Math. Soc. 92 (1984), 288-292
A characterization of absolutely $C^{\ast }$-smooth continua
C. Wayne Proctor PDF
Proc. Amer. Math. Soc. 92 (1984), 293-296
Compact Lie group action and equivariant bordism
Shabd Sharan Khare PDF
Proc. Amer. Math. Soc. 92 (1984), 297-300
A Wallman-type compactification for convergence spaces
R. J. Gazik, B. H. Park and G. D. Richardson PDF
Proc. Amer. Math. Soc. 92 (1984), 301-304
On $2$-knot groups with abelian commutator subgroups
Katsuyuki Yoshikawa PDF
Proc. Amer. Math. Soc. 92 (1984), 305-310
Homogeneity is not a Whitney property
Włodzimierz J. Charatonik PDF
Proc. Amer. Math. Soc. 92 (1984), 311-312
A continuum $X$ which has no confluent Whitney map for $2^{X}$
Włodzimierz J. Charatonik PDF
Proc. Amer. Math. Soc. 92 (1984), 313-314